# SDR FDEA201606031805

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 50,377 hours, 17,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT, FUSELAGE EXTERIOR SKIN, APPROX STATION 508, STRINGER 29 RT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A.  CUTOUT DAMAGED SKIN AT STA 508, STR 29R, DIM 1.85" X 2.45", C/W NDT AND FABRICATED, INSTALLED REPAIR DOUBLER FROM 2024-T3, .050" DIM 10.5" X 9.2" IAW SRM 53-00-01-2R, REPAIR 16.  THIS IS A MAJOR REPAIR.
